# SDR UPS01435426

- Difficulty date: March 8, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CABIN - BS 920 S-24 RT TO S-25 RT FRAME FOUND CRACKED.     FRAME REPAIRED AS PER SRM 53-10-04 FIG 11.
